# SDR NACA2024112300002

- Difficulty date: November 23, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,130 hours, 16,001 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Misaligned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER PUMP EICAS MESSAGE, LEFT CENTER PUMP SWITCH HAD PRESS LIGHT ON WITH SWITCH IN ON POSITION. PERFORMED OPS TEST IAW AMM 28-22-00 ITEM 1. LEFT CENTER FUEL PUMP PRESS LIGHT NORMAL OPERATION.
